# SDR UPS01534898

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 2612 · Fire Detection
- Part: Warn Horn
- Condition: Inoperative
- Location: Apu Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN APU FIRE WARNING GROUND HORN INOP.  *S/D*  PERFORMED APU FIRE WARNING TEST PER MM 26-15-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
